Erratum to: Semiclassical second microlocal propagation of regularity and integrable systems (Journal d'analyse mathématique (2009), 108 (119-157))

András Vasy*, Jared Wunsch

*Corresponding author for this work

Research output: Contribution to journalComment/debate

1 Scopus citations
Original languageEnglish (US)
Pages (from-to)389-391
Number of pages3
JournalJournal d'Analyse Mathematique
Volume115
Issue number1
DOIs
StatePublished - Jun 1 2011

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis

Cite this